# SDR VNAA2010041500006

- Difficulty date: April 8, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 14,803 hours, 15,439 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 2313M3402
- Part serial: 01028
- Condition: Faulty
- Location: Windshield
- Part time: 11,755 hours, 12,385 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE UNDER THE CAPTAIN’S WINDSHIELD WIPER DURING CRUISE FLIGHT EN ROUTE TO PGV.  AIRCRAFT LANDED IN PGV WITHOUT INCIDENT.  MAINTENANCE INSPECTED, TROUBLESHOT AND REPAIRED THE AIRCRAFT.  THE LEFT WINDSHIELD WIPER MOTOR, LEFT FLUX DETECTOR UNIT AND LEFT REMOTE COMPENSATOR UNIT WERE REMOVED AND REPLACED.  THE LEFT WINGLET TIP DAYTON-GRANGER MOD WAS REMOVED AND REPLACED.  DAMAGE TO THE FUSELAGE, AVIONICS BAY DOOR AND LEFT WINGLET TIP WAS REPAIRED.  STATIC DISCHARGERS WERE REPLACED.  CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS, VENDOR DOCUMENTATION AND REO.
